Natural covers
Compositio Mathematica, Volume 21 (1969) no. 3, p. 253-261
@article{CM_1969__21_3_253_0,
     author = {Franklin, S. P.},
     title = {Natural covers},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {3},
     year = {1969},
     pages = {253-261},
     zbl = {0188.27901},
     mrnumber = {250252},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_3_253_0}
}
Franklin, S. P. Natural covers. Compositio Mathematica, Volume 21 (1969) no. 3, pp. 253-261. http://www.numdam.org/item/CM_1969__21_3_253_0/

A.B. Arhangel'Skii [1] Bicompact sets and the topology of spaces, Dokl. Akad. Nauk, SSSR, 150 (1963) 9. | MR 150733 | Zbl 0132.18002

A.B. Arhangel'Skii [2] Some types of factor mappings and the relation between classes of topological spaces, Soviet Math. Dokl. 4 (1963), 1726-9. | Zbl 0129.38103

A.B. Arhangel'Skii and S.P. Franklin [3] Ordinal invariants for topological spaces, Mich. Math. J. 15 (1968) 313-20. | Zbl 0167.51102

C.E. Aull [4] Sequences in topological spaces, Not. Amer. Math. Soc. 12 (1965) 65T- 79.

R.W. Bagley and J.S. Yang [5] On k-spaces and function spaces, Proc. Amer. Math. Soc. 17 (1966) 703-5. | Zbl 0151.29702

S. Baron [6] The coreflective subcategory of sequential spaces, Canadian Math. Bul. 2 (1968) 603-4. | MR 236864 | Zbl 0183.27201

T.K. Boehme [7] Linear s-spaces, Proceedings of the Symposium on Convergence Structures, University of Oklahoma, 1965.

R. Brown [8] Ten topologies for X × Y, Quart. J. Math. Oxford (2) 14 (1963), 303-19. | MR 159299 | Zbl 0113.37504

D.E. Cohen [9] Spaces with weak topology, Quart. J. Math. Oxford (2) 5 (1954) 77-80. | Zbl 0055.16103

E. Duda [10] Reflexive compact mappings, Proc. Amer. Math. Soc. 112 (966) 688-93. | MR 198431 | Zbl 0145.19501

R.M. Dudley [11] On sequential convergence, Trans. Amer. Math. Soc. 112 (1964) 483-507. | Zbl 0138.17401

I. Fleisher and S.P. Franklin [12] On compactness and projections, Contributions to Extension Theory of Topological Structures, Berlin 1969, 77-9. | Zbl 0181.50702

S.P. Franklin [13] Spaces in which sequences suffice, Fund. Math. 57 (1965) 107-16. | Zbl 0132.17802

S.P. Franklin [14] Spaces in which sequences suffice II, Fund. Math., 61 (1967), 51-65. | MR 222832 | Zbl 0168.43502

D. Gale [15] Compact sets of functions and function rings, Proc. Amer. Math. Soc. 1 (1950) 303-8. | MR 36503 | Zbl 0037.35501

J.F. Kennison [16] Reflective functors in general topology and elsewhere, Trans. Amer. Math. Soc. 118 (1965), 303-15. | MR 174611 | Zbl 0134.40705

J. Kisynski [17] Convergence du type L, Coll. Math. 7 (1959) 205-11. | MR 123287 | Zbl 0093.36301

E. Michael [18] Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. no. 11 (1952). | MR 51444 | Zbl 0047.35502

K. Morita [19] On decomposition spaces of locally compact spaces, Proc. Japan. Acad. 32 (1956) 544-8. | MR 85495 | Zbl 0072.40402

J.H.C. Whitehead [20] Combinitory homotopy, Bull. Amer. Math. Soc. 55 (1949), 213-45. | Zbl 0040.38704

G.T. Whyburn [21] Directed families of sets and closedness of functions, Proc. Nat. Acad. Sci. U.S.A., 54 (1965), 688-92. | MR 182953 | Zbl 0139.16204

P. Gabriel and M. Zisman [22] Calculus of Fractions and Homotopy Theory, Springer, New York, 1967. | MR 210125 | Zbl 0186.56802

N.E. Steenrod [23] A convenient catogory of topological spaces, Michigan Math. J. 14 (1967), 133-152. | MR 210075 | Zbl 0145.43002

W.A. Luxemburg and L.C. Moore, Jr. [24] Archimedian quotient Riesz spaces, Duke Math. J. 34 (1967), 725-740. | Zbl 0171.10501